# SDR VNAA2017111711101

- Difficulty date: November 17, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 7,081 hours, 6,428 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN THE CREW TURNED ON THE PACKS THERE WAS A SMOKE ODOR IN THE CABIN. NO EMERGENCY WAS DECLARED.
